| Model Number |
9500-161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a detached needle or cannula occurred.No relevant product or data related to the issue was provided for investigation.Confirmation of the complaint is undetermined and probable cause cannot be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).